Pablo Shmerkin
Title
Cited by
Cited by
Year
Local entropy averages and projections of fractal measures
M Hochman, P Shmerkin
Annals of Mathematics 175 (3), 1001-1059, 2012
1492012
Resonance between Cantor sets
Y Peres, P Shmerkin
Ergodic Theory and Dynamical Systems 29 (1), 201, 2009
1022009
On the exceptional set for absolute continuity of Bernoulli convolutions
P Shmerkin
Geometric and Functional Analysis 24 (3), 946-958, 2014
922014
On Furstenberg's intersection conjecture, self-similar measures, and the L q norms of convolutions
P Shmerkin
Annals of Mathematics 189 (2), 319-391, 2019
862019
Absolute continuity of self-similar measures, their projections and convolutions
P Shmerkin, B Solomyak
Transactions of the American Mathematical Society 368 (7), 5125-5151, 2016
532016
Spatially independent martingales, intersections, and applications
P Shmerkin, V Suomala
Memoirs of the American Mathematical Society 251 (1195), 2018
462018
Non-conformal repellers and the continuity of pressure for matrix cocycles
DJ Feng, P Shmerkin
Geometric and Functional Analysis 24 (4), 1101-1128, 2014
432014
A modified multifractal formalism for a class of self-similar measures with overlap
P Shmerkin
Asian Journal of Mathematics 9 (3), 323-348, 2005
432005
Equidistribution from fractal measures
M Hochman, P Shmerkin
Inventiones mathematicae 202 (1), 427-479, 2015
392015
Overlapping self-affine sets of Kakeya type
A Käenmäki, P Shmerkin
Ergodic Theory and Dynamical Systems 29 (3), 941-965, 2009
382009
Convolutions of Cantor measures without resonance
F Nazarov, Y Peres, P Shmerkin
Israel Journal of Mathematics 187 (1), 93-116, 2012
372012
The Hausdorff dimension of the projections of self-affine carpets
A Ferguson, T Jordan, P Shmerkin
Fundamenta Mathematicae 209 (3), 193-213, 2010
332010
Projections of self-similar and related fractals: a survey of recent developments
P Shmerkin
Fractal Geometry and Stochastics V, 53-74, 2015
322015
Salem sets with no arithmetic progressions
P Shmerkin
International Mathematics Research Notices 2017 (7), 1929-1941, 2017
292017
On the Hausdorff dimension of pinned distance sets
P Shmerkin
Israel Journal of Mathematics 230 (2), 949-972, 2019
282019
Overlapping self-affine sets
P Shmerkin
Indiana Univ. Math. J. 55 (4), 1291-1331, 2006
282006
Zeros of {-1, 0, 1} Power Series and Connectedness Loci for Self-Affine Sets
P Shmerkin, B Solomyak
Experimental Mathematics 15 (4), 499-511, 2006
282006
On equality of Hausdorff and affinity dimensions, via self-affine measures on positive subsystems
I Morris, P Shmerkin
Transactions of the American Mathematical Society 371 (3), 1547-1582, 2019
272019
Multifractal structure of Bernoulli convolutions
T Jordan, P Shmerkin, B Solomyak
Mathematical Proceedings of the Cambridge Philosophical Society 151 (3), 521-539, 2011
262011
New bounds on the dimensions of planar distance sets
T Keleti, P Shmerkin
Geometric and Functional Analysis 29 (6), 1886-1948, 2019
232019
The system can't perform the operation now. Try again later.
Articles 1–20